Glenmark Pharmaceuticals Ltd
Phenylephrine (5mg/ml) + Chlorpheniramine Maleate (2mg/ml) + Dextromethorphan Hydrobromide (10mg/ml)
Alex Junior DS Syrup is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Alex Junior DS Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It is used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Alex Junior DS Syrup may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Alex Junior DS Syrup. Please consult your doctor.
Alex Junior DS Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Alex Junior DS Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alex Junior DS Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Alex Junior DS Syrup helps in the treatment of dry cough and other common cold symptoms. It is usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache.
Yes, Alex Junior DS Syrup may make you feel drowsy or may cause you to fall asleep during your daily activities. Be cautious when operating vehicles, machinery, working at heights, or engaging in potentially dangerous activities while taking this medicine, especially at the beginning of treatment until you understand its effects.
No, increasing the dose beyond the recommended amount may not improve effectiveness and may even increase the risk of side effects. If your symptoms worsen despite taking the prescribed dose, consult your doctor for re-evaluation.
No, it is not advisable to breastfeed while using Alex Junior DS Syrup. This medication contains Chlorpheniramine, an antihistamine, which can pass into breast milk and might harm the baby. Inform your doctor about breastfeeding if you are advised to take this medicine.
Store this medication in its original container or packaging, tightly closed. Follow the instructions on the product label regarding storage. Dispose of unused portions appropriately. Ensure that it is inaccessible to pets, children, and others.